# SDR USAA920080960

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 59,448 hours, 26,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 43 - PHX - EEL - EMERGENCY LIGHTS WILL NOT PASS TEST AT FLIGHT ATTENDANT PANEL.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT 10WL.  SYSTEM TEST OK.
